Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Factoring polynomials over finite fields with Drinfeld modules


Author: G. J. van der Heiden
Journal: Math. Comp. 73 (2004), 317-322
MSC (2000): Primary 11G09, 13P05
Published electronically: August 7, 2003
Addendum: Math. Comp. 73 (2004), 2109.
MathSciNet review: 2034124
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the following, we describe a way of factoring polynomials in $\mathbb{F}_q[X]$ with Drinfeld modules. We furthermore analyse the complexity of the algorithm and compare it to the well-known Cantor-Zassenhaus algorithm.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11G09, 13P05

Retrieve articles in all journals with MSC (2000): 11G09, 13P05


Additional Information

G. J. van der Heiden
Affiliation: Vakgroep Wiskunde RuG, P.O. Box 800, 9700 AV Groningen, The Netherlands
Email: gertjan@math.rug.nl

DOI: http://dx.doi.org/10.1090/S0025-5718-03-01598-9
PII: S 0025-5718(03)01598-9
Received by editor(s): July 13, 2001
Received by editor(s) in revised form: January 25, 2002
Published electronically: August 7, 2003
Additional Notes: The author was supported by NWO Grant 613.007.040
Article copyright: © Copyright 2003 American Mathematical Society